# SDR SWAA2022061618211

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 17,766 hours, 8,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT LED DOES NOT BLINK / TEST / [01] R&R BATTERY IAW SIP
